# SDR CALA0800368

- Difficulty date: April 14, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 30,447 hours, 9,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION ON CABIN INTERCOSTAL AT BS 345 LBL 20.  INSTALLED NEW FLOOR SUPPORT REFERENCE DRAWING 141N5170 ITEM 56 AND SRM 51-40-02 AND GMM 10-900-01.
